Search
 
 

Display results as :
 


Rechercher Advanced Search

Latest topics
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Natural Hair Growth Products
Brought to you by
Hair Loss Forum
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Natural Hair Growth Products
Brought to you by
Hair Loss Forum

Loss libido and weight gain on Iodine

View previous topic View next topic Go down

Loss libido and weight gain on Iodine

Post  Unrealistic on Mon Sep 19, 2011 6:39 pm

I started Iodine a few months ago and progressively lost all my sexual desire and gained a little bit of weight (while I was not prone to this before Iodoral).

Anyone had the same side effects?

Is this a warning sign to stop?

Thank you.

Unrealistic

Posts: 38
Join date: 2011-02-06

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  turbojet on Mon Sep 19, 2011 7:35 pm

-Unrealistic

I've had just about the opposite effect since starting iodine. The detox was a little rough but since then I've been sleeping a lot better and libido has increased a bit.

My metabolism has stayed the same.

If you're concerned about an issue with iodine you can mail order iodine spot and/or NIS tests.

turbojet

Posts: 72
Join date: 2009-06-02

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  lkj23 on Mon Sep 19, 2011 9:29 pm

interesting, I was thinking what happen with my libido, maybe the iodine, Im taking it for almost one month. Although last year, after sumer I had the same situation, so I think in my case is due the end of summer.

lkj23

Posts: 3
Join date: 2011-09-13
Location: SPAIN

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  Unrealistic on Mon Sep 19, 2011 10:05 pm

Turbojet:

Yes, the sleep is better but I never had sleep issues... then again I never had libido issues... Don't get it.

Unrealistic

Posts: 38
Join date: 2011-02-06

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  randle20 on Mon Sep 19, 2011 11:59 pm

Hmm. Iodine by its self will not cause you to loose your libido. Perhaps you overfatigued your adrenals with too much thyroid support? Too little or too high cortisol levels can cause impotency.
If I was you I would make sure I'm taking Vitamin D as well as Vitamin C for Adrenal Support.

randle20

Posts: 163
Join date: 2008-07-15
Age: 27
Location: md

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  droddy on Tue Sep 20, 2011 12:32 am

Unrealistic wrote:I started Iodine a few months ago and progressively lost all my sexual desire and gained a little bit of weight (while I was not prone to this before Iodoral).

Anyone had the same side effects?

Is this a warning sign to stop?

Thank you.

Same thing happened to me with libido.

Simple solution, don't take it.

droddy

Posts: 288
Join date: 2011-01-10

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  CausticSymmetry on Tue Sep 20, 2011 1:15 am

Some experience weight loss, others weight gain, eventually things normalize. It is a good idea to look at other possible imbalances (holistically) to complete the picture.


_________________
My regimen
http://www.immortalhair.org/mpbregimen.htm

Now available for consultation (hair and/or health)
http://www.immortalhair.org/hairconsultation.htm

CausticSymmetry
Admin

Posts: 10788
Join date: 2008-07-09

View user profile http://www.immortalhair.org/

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  JohnnyG on Tue Sep 20, 2011 8:35 am

Same here, I took Potassium Iodide for about 2 monthes, started to lose more hair, become extremelly tired all day, no apetite and no libido,
then I tried switiching to Ammonium Iodide for another month, I didn't see any changes, so I quit Iodine completely, all off the side effects(except hairloss)disappeared within a few weeks.

JohnnyG

Posts: 48
Join date: 2011-09-08

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  magic_gro on Tue Sep 20, 2011 10:11 am

where do you get your ammonium iodide from?

magic_gro

Posts: 536
Join date: 2010-03-10

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  theseeker86 on Tue Sep 20, 2011 10:44 am

When i first started iodoral i noticed increased hair loss but it stopped after a few weeks and now my hair is doing a lot better, i also lost some weight around my waist/belly and it got rid of the slight puffiness in my face. I think the hair loss at the start of supplementation is a detox effect?

My libido is doing a lot better too, it was really shot while i was on propecia and even after i stopped it i would go for months where one moment it was high the next it was extremely low.

theseeker86

Posts: 472
Join date: 2011-05-05

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  JohnnyG on Tue Sep 20, 2011 11:13 am

magic_gro wrote:where do you get your ammonium iodide from?

http://www.iherb.com/Iosol-Formula-II-1-fl-oz-30-ml/4785?at=0

JohnnyG

Posts: 48
Join date: 2011-09-08

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  Unrealistic on Tue Sep 20, 2011 11:33 am

Randle 20: yes, I do take Vit. D 600 for that purpose.

Droddy: how much time did you take Iodoral? Your hair honestly looks so good, it's amazing. Congratulations. Smile

TheSeeker86: so you kept the Iodine for how long? Do you think overall it was positive the result?


Bottom line: anyone with good results from Iodine regarding HL...?

Thank you.

Unrealistic

Posts: 38
Join date: 2011-02-06

View user profile

Back to top Go down

Re: Loss libido and weight gain on Iodine

Post  theseeker86 on Tue Sep 20, 2011 11:53 am

Unrealistic wrote:
TheSeeker86: so you kept the Iodine for how long? Do you think overall it was positive the result?

I'm still on it and have been for a few months now, overall it has been extremely positive. Apart from how good i feel physically now, it also greatly helped my mood/memory and also how well i sleep.

I did get a detox effect when i first started which was i got a slight outbreak of those zits that you can feel under your skin but they never get a head on them so you can't pop them and i noticed more hair fall then usually but like i said that subsided within a few weeks.

That has just been my experience with iodine so i can't say how anyone else will react to supplementing with it.

theseeker86

Posts: 472
Join date: 2011-05-05

View user profile

Back to top Go down

View previous topic View next topic Back to top


Permissions in this forum:
You cannot reply to topics in this forum